Essential support for under 25s

Announcement

Collapse
1 of 3 < >

Prize draw!

We're running a prize draw here on the discussion boards! Take a look here to get involved.
2 of 3 < >

Post of The Month (August)

Meggles is our Post of The Month winner voted by the community for the following post:

"my recent post and a comment from another user has made me realise that self care is so important.

I wanted to start a thread in the Health and Wellbeing section of the boards about self care.

Self care is provided by you, for you

I know a lot of us are struggling at the moment with different aspects of our own lives, and sometimes we get so lost in these we forget to take time for ourselves. This tread is, a Reminder to you to take time out for yourself during the difficult times.

down in the comments I would really love for people to share ideas and tips about self- care. to remind ourselves and others in the community.

My way of self care when i recognise ( or someone recognises i have neglected myself) is:

Take a walk and admire whats around me ( take as long as needed)
treat myself to a bath with a bathbomb and bubbles ( bubbles are important)
make a hot drink and just sit down with a film.

Please feel free to share your ideas!

The Mix have a guide to self-care which you can find here."
(Click for full post )
3 of 3 < >

Get involved

Fancy hosting one of our General Chats, or getting involved with the community in another way? Let us know here.
See more
See less

Information request.

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Information request.

    Hi,

    I have been asked a question by someone but I dont know the drug. LadyJade; I dont suppose you can pull one of your wierd wonderful links from somewhere.

    Its about someone using 200mg of anmafranil (clomipramine) a day wanting to take MDMA.

    I'm assuming that the drug is part of his mental health treatment, so its probably not a good idea, but well I havent got anything solid.

    Any ideas?

  • #2
    Dont worry, I've learnt not to be lazy, I've looked it up on the RXlist.

    Comment


    • #3
      I did find a report here that seems to suggest taking Clomipramine and MDMA can increase the risk of Seratonin Syndrome, but the report is a bit brief and technical...
      Did you see the report on erowid about Tricyclic Antidepressants, there is loads of background info there. It seems as though it is often used in combination with another drug - but either way, you are right, not a good idea to mix the two.

      Comment


      • #4
        Cheers for that, I knew you'd find some obscure document.

        Comment


        • #5
          Originally posted by bongbudda
          Cheers for that, I knew you'd find some obscure document.

          Comment

          Hide this page

          Local Advice Finder

          Find local services

          The Mix. Registered charity number: 1048995

          Working...
          X